Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the oscillation of differential equations with an oscillatory coefficient
HTML articles powered by AMS MathViewer

by B. J. Harris and Q. Kong PDF
Trans. Amer. Math. Soc. 347 (1995), 1831-1839 Request permission

Abstract:

We derive lower bounds for the distance between consecutive zeros of solutions of \[ ( * )\quad y" + q(t)y = 0\] when $q$ takes both positive and negative values. We apply our results to the limit point/limit circle classifications of $( * )$.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 34C10
  • Retrieve articles in all journals with MSC: 34C10
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 347 (1995), 1831-1839
  • MSC: Primary 34C10
  • DOI: https://doi.org/10.1090/S0002-9947-1995-1283552-4
  • MathSciNet review: 1283552